Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publications


2020 | Journal Article | IST-REx-ID: 7683 | OA
Minets, Sasha. “Cohomological Hall Algebras for Higgs Torsion Sheaves, Moduli of Triples and Sheaves on Surfaces.” Selecta Mathematica, New Series 26, no. 2 (2020). https://doi.org/10.1007/s00029-020-00553-x.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang, Yaping, and Gufang Zhao. “The PBW Theorem for Affine Yangians.” Transformation Groups, 2020. https://doi.org/10.1007/s00031-020-09572-6.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel, Tamas, Martin Mereb, and Michael Wong. “Arithmetic and Representation Theory of Wild Character Varieties.” Journal of the European Mathematical Society 21, no. 10 (2019): 2995–3052. https://doi.org/10.4171/JEMS/896.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics 5, no. 3 (2019): 909–928. https://doi.org/10.1007/s40879-018-0218-0.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
Ganev, Iordan V. “The Wonderful Compactification for Quantum Groups.” Journal of the London Mathematical Society 99, no. 3 (2019): 778–806. https://doi.org/10.1112/jlms.12193.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6986 | OA
Li, Penghui. “A Colimit of Traces of Reflection Groups.” Proceedings of the American Mathematical Society 147, no. 11 (2019): 4597–4604. https://doi.org/10.1090/proc/14586.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7004 | OA
Rapcak, Miroslav, Yan Soibelman, Yaping Yang, and Gufang Zhao. “Cohomological Hall Algebras, Vertex Algebras and Instantons.” Communications in Mathematical Physics, 2019. https://doi.org/10.1007/s00220-019-03575-5.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7436 | OA
Srivastava, Tanya K. “On Derived Equivalences of K3 Surfaces in Positive Characteristic.” Documenta Mathematica 24 (2019): 1135–77. https://doi.org/10.25537/dm.2019v24.1135-1177.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 196 | OA
Lang, Moritz, and Mikhail Shkolnikov. “Harmonic Dynamics of the Abelian Sandpile.” Proceedings of the National Academy of Sciences 116, no. 8 (2019): 2821–30. https://doi.org/10.1073/pnas.1812015116.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 

2018 | Journal Article | IST-REx-ID: 5999 | OA
Yang, Yaping, and Gufang Zhao. “The Cohomological Hall Algebra of a Preprojective Algebra.” Proceedings of the London Mathematical Society 116, no. 5 (2018): 1029–74. https://doi.org/10.1112/plms.12111.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Book Chapter | IST-REx-ID: 61 | OA
Bondarenko, Andriy, Anton Mellit, Andriy Prymak, Danylo Radchenko, and Maryna Viazovska. “There Is No Strongly Regular Graph with Parameters (460; 153; 32; 60).” In Contemporary Computational Mathematics, 131–34. Springer, 2018. https://doi.org/10.1007/978-3-319-72456-0_7.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 64 | OA
Kalinin, Nikita, Aldo Guzmán Sáenz, Y Prieto, Mikhail Shkolnikov, V Kalinina, and Ernesto Lupercio. “Self-Organized Criticality and Pattern Emergence through the Lens of Tropical Geometry.” PNAS: Proceedings of the National Academy of Sciences of the United States of America 115, no. 35 (2018): E8135–42. https://doi.org/10.1073/pnas.1805847115.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Book Chapter | IST-REx-ID: 6525
Hausel, Tamás, Anton Mellit, and Du Pei. “Mirror Symmetry with Branes by Equivariant Verlinde Formulas.” In Geometry and Physics: Volume I, 189–218. Oxford University Press, 2018. https://doi.org/10.1093/oso/9780198802013.003.0009.
View | DOI
 

2018 | Journal Article | IST-REx-ID: 303 | OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Introduction to Tropical Series and Wave Dynamic on Them.” Discrete and Continuous Dynamical Systems- Series A 38, no. 6 (2018): 2827–49. https://doi.org/10.3934/dcds.2018120.
View | DOI | Download Submitted Version (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 322 | OA
Ganev, Iordan V. “Quantizations of Multiplicative Hypertoric Varieties at a Root of Unity.” Journal of Algebra 506 (2018): 92–128. https://doi.org/10.1016/j.jalgebra.2018.03.015.
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 687 | OA
Davison, Ben. “The Critical CoHA of a Quiver with Potential.” Quarterly Journal of Mathematics 68, no. 2 (2017): 635–703. https://doi.org/10.1093/qmath/haw053.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=TaHa

Search

Filter Publications